Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Incidence rings with self-duality


Author: Joel K. Haack
Journal: Proc. Amer. Math. Soc. 78 (1980), 165-169
MSC: Primary 16A49; Secondary 16A35
DOI: https://doi.org/10.1090/S0002-9939-1980-0550486-4
MathSciNet review: 550486
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An artinian ring R is said to have self-duality if there is a Morita duality between the categories of left and right finitely generated R-modules. Here it is shown that the incidence ring of a finite preordered set over a division ring has self-duality. This is accomplished in part by calculating their injective modules.


References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson and K. R. Fuller, Rings and categories of modules, Graduate Texts in Math., Vol. 13, Springer-Verlag, Berlin and New York, 1974. MR 0417223 (54:5281)
  • [2] M. Auslander, M. I. Platzeck and I. Reiten, Coxeter functors without diagrams, Trans. Amer. Math. Soc. 250 (1979), 1-46. MR 530043 (80c:16027)
  • [3] G. Azumaya, A duality theory for injective modules, Amer. J. Math. 81 (1959), 249-278. MR 0106932 (21:5662)
  • [4] V. P. Camillo, Distributive modules, J. Algebra 36 (1975), 16-25. MR 0573061 (58:28076)
  • [5] P. M. Cohn, Free rings and their relations, Academic Press, London and New York, 1971. MR 0371938 (51:8155)
  • [6] K. R. Fuller, On indecomposable injectives over Artinian rings, Pacific J. Math. 29 (1969), 115-135. MR 0246917 (40:186)
  • [7] -, Rings of left invariant module type, Comm. Algebra 6 (1978), 153-167. MR 0472908 (57:12593)
  • [8] K. R. Fuller and J. Haack, Rings with quivers that are trees, Pacific J. Math. 76 (1978), 371-379. MR 0498683 (58:16764)
  • [9] J. K. Haack, Self-duality and serial rings, J. Algebra 59 (1979), 345-363. MR 543255 (80i:16031)
  • [10] B. Mitchell, Theory of categories, Academic Press, New York and London, 1965. MR 0202787 (34:2647)
  • [11] K. Morita, Duality of modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku 6 (1958), 85-142. MR 0096700 (20:3183)
  • [12] B. Roux, Modules injectifs indécomposables sur les anneaux artiniens et dualité de Morita, Sém. P. Dubreil (26e année 1972/73), Algèbre, Exp. No. 10, Secrétariat Mathématique, Paris, 1973, 19 pp. MR 0407085 (53:10868)
  • [13] H. Tachikawa, Duality theorem of character modules for rings with minimum condition, Math. Z. 68 (1958), 479-487. MR 0094377 (20:895)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A49, 16A35

Retrieve articles in all journals with MSC: 16A49, 16A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550486-4
Keywords: Morita duality, incidence rings, injective modules
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society